Advertisement

Results in Mathematics

, 73:145 | Cite as

A Bernstein Property for F Relative Parabolic Affine Hyperspheres

Article
  • 37 Downloads

Abstract

Let \(\mathbf f : M\rightarrow R^{n+1}\) be a locally strongly convex hypersurface, locally given as graph of a strongly convex function \(\xi _{n+1}=u(\xi _1,\xi _2,\ldots ,\xi _n)\) defined on a convex domain in n dimensional affine space \(R^{n}\). We study a relative affine differential geometry with the conormal field U given by \(U=F^{-1}(-u_1,-u_2,\ldots ,-u_n,1)\), where \(F>0\) is a function of \(\rho \), called F normaliztion. We derive the differential equations satisfied by the F relative affine hyperspheres and prove a Bernstein property of these hypersurfaces.

Keywords

Relative parabolic affine hyperspheres relative maximal hypersurfaces Bernstein property 

Mathematics Subject Classification

53A15 53C40 53C42 35J60 

References

  1. 1.
    Calabi, E.: Improper affine hyperspheres of convex type and a generalization of a theorem by K. Joergens. Mich. Math. J. 5, 105–126 (1958)CrossRefGoogle Scholar
  2. 2.
    Calabi, E.: Complete affine hypersurfaces I. Symp. Math. 10, 19–38 (1972)zbMATHGoogle Scholar
  3. 3.
    Cao, L., Sheng, L., Lian, Z.: A Bernstein property of certain types of fourth order partial differential equations. J. Math. Anal. Appl. 461, 777–795 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Cheng, S.Y., Yau, S.T.: Complete affine hyperspheres, Part I. The completeness of affine metrics. Commun. Pure Appl. Math. 39, 17–30 (1986)CrossRefGoogle Scholar
  5. 5.
    Jörgens, K.: Über die Lösungen der differentialglechung \(rt-s^2=1\). Math. Ann. 127, 130–134 (1954)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Jost, J., Xin, Y.L.: Some aspects of the global geometry of entire space-like submanifold. Results Math. 40, 233–245 (2001)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Li, A.-M., Jia, F.: A Bernstein properties of some fourth order partial differential equations. Results Math. 56, 109–139 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Li, A.-M., Jia, F.: The Calabi conjecture on affine maximal surfaces. Results Math. 56, 109–139 (2009)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Li, A.-M., Jia, F.: A Bernstein property of affine maximal hypersurfaces. Ann. Glob. Anal. Geom. 23, 359–372 (2003)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Li, A.-M., Rui-wei, Xu, Simon, U., Jia, F.: Affine Bernstein Problems and Monge Ampère Equations. World Scientific, Singapore (2012)Google Scholar
  11. 11.
    Li, A.-M., Rui-wei, Xu, Simon, U., Jia, F.: Notes on Chern’s affine Bernstein conjecture. Results Math. 60, 133–155 (2001)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Li, A.-M., Simon, U., Zhao, G.: Global Affine Differential Geometry of Hypersurfaces. Walter de Gruyter, Berlin (1993)CrossRefGoogle Scholar
  13. 13.
    Nomizu, K., Sasaki, T.: Affine Differential Geometry. Cambridge University Press, New York (1994)zbMATHGoogle Scholar
  14. 14.
    Pogorelev, A.V.: On the improper convex affine hyperspheres. Geom. Dedic. 1(1), 33–46 (1972)MathSciNetGoogle Scholar
  15. 15.
    Simon, U. (Ed): Affine differential geometry. In: Proceedings of the Conference in the Mathematical Research Institute of Oberwolfach (November 1986), TU Berlin (1988), ISBN 3798311927Google Scholar
  16. 16.
    Trudinger, N.S., Wang, X.-J.: The Bernstein problem for affine maximal hypersurfaces. Invent. Math. 140, 399–422 (2000)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Trudinger, N.S., Wang, X.-J.: The Bernstein–Jörgens theorem for a fourth order partial differential equation. J. Partial Differ. Equ. 15, 78–88 (2002)zbMATHGoogle Scholar
  18. 18.
    Xu, R.: Bernstein properties for some relative parabolic affine hyperspheres. Results Math. 52, 409–422 (2008)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Xu, R., Cao, L.: Bernstein properties for \(\alpha \)-complete hypersurfaces. J. Inequal. Appl. 1, 159 (2014)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsJiangsu Normal UniversityXuzhouChina

Personalised recommendations